# SDR SWIA201642629

- Difficulty date: September 4, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 32,620 hours, 19,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY SILL IS CORRODED.  C-CHECK, REMOVED AND REPLACED DAMAGED AFT BAGGAGE BAY DOOR SILL WITH NEW SERVICEABLE DOOR SILL IAW SRM.  PRESSURIZATION LEAK CHECK GOOD.
